# SDR UPS204070

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON FLOORBEAM AROUND NUTPLATES HOLES, STA 328 LBL 2 TO 50 WL 208.  REPAIRED FLOORBEAM IAW SRM 53-10-8 AT STA 328 LBL 4-50 2L 208.
